# SDR AALA2018101989008

- Difficulty date: October 14, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug MD 83
- Aircraft serial: 53629
- Aircraft time: 52,636 hours, 26,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PRESSURE WAS LOW.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED L2 SLIDE IAW  25-94-17.
